{"id":15630,"date":"2026-07-20T11:32:29","date_gmt":"2026-07-20T08:32:29","guid":{"rendered":"https:\/\/clearpharmacy.com.kw\/?post_type=product&#038;p=15630"},"modified":"2026-09-06T20:35:03","modified_gmt":"2026-09-06T17:35:03","slug":"panadrex-pure-24-tab","status":"publish","type":"product","link":"https:\/\/clearpharmacy.com.kw\/ar\/product\/panadrex-pure-24-tab\/","title":{"rendered":"PANADREX PURE 24 TAB"},"content":{"rendered":"<div class=\"xs_social_share_widget xs_share_url after_content \t\tmain_content  wslu-style-1 wslu-share-box-shaped wslu-fill-colored wslu-none wslu-share-horizontal wslu-theme-font-no wslu-main_content\">\n\n\t\t\n        <ul>\n\t\t\t        <\/ul>\n    <\/div>","protected":false},"excerpt":{"rendered":"<p>PANADREX PURE 24 TAB contains paracetamol tablets for relief of mild to moderate pain and fever, including headache, dental pain, muscular aches and cold or flu discomfort. Do not combine it with any other product containing paracetamol, and never exceed the stated dose because overdose can cause serious liver damage.<\/p>","protected":false},"featured_media":18080,"comment_status":"closed","ping_status":"closed","template":"","meta":{"inline_featured_image":false},"product_brand":[529],"product_cat":[658],"product_tag":[687],"class_list":["post-15630","product","type-product","status-publish","has-post-thumbnail","product_brand-gsk","product_cat-pain-relief-fever","product_tag-fever","first","outofstock","shipping-taxable","purchasable","product-type-simple"],"jetpack_sharing_enabled":true,"_links":{"self":[{"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product\/15630","targetHints":{"allow":["GET"]}}],"collection":[{"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product"}],"about":[{"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/types\/product"}],"replies":[{"embeddable":true,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/comments?post=15630"}],"version-history":[{"count":2,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product\/15630\/revisions"}],"predecessor-version":[{"id":24681,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product\/15630\/revisions\/24681"}],"wp:featuredmedia":[{"embeddable":true,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/media\/18080"}],"wp:attachment":[{"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/media?parent=15630"}],"wp:term":[{"taxonomy":"product_brand","embeddable":true,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product_brand?post=15630"},{"taxonomy":"product_cat","embeddable":true,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product_cat?post=15630"},{"taxonomy":"product_tag","embeddable":true,"href":"https:\/\/clearpharmacy.com.kw\/ar\/wp-json\/wp\/v2\/product_tag?post=15630"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}